0
RESEARCH PAPERS

Multiple Solutions for a Class of Continuous Nonlinear Systems

[+] Author and Article Information
A. J. Fish

Western New England College, Springfield, Mass. 01119

J. Dyn. Sys., Meas., Control 108(2), 96-105 (Jun 01, 1986) (10 pages) doi:10.1115/1.3143763 History: Received March 03, 1986; Online July 21, 2009

Abstract

A nonlinear state space representation of a nonlinear system implies that the system has a unique solution for a given set of initial conditions and system controls. But not all nonlinear systems have unique solutions for a given set of initial conditions and system controls. This paper presents an algebraic theory for solving continuous nonlinear systems equations that have multiple solutions.

Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In